CSpace
Asymptotic stabilization for a wave equation with periodic disturbance
Wei, Jing1; Feng, Hongyinping1; Guo, Bao-Zhu2,3
2020-09-01
Source PublicationIMA JOURNAL OF MATHEMATICAL CONTROL AND INFORMATION
ISSN0265-0754
Volume37Issue:3Pages:894-917
AbstractIn this paper, we consider boundary stabilization for a one-dimensional wave equation subject to periodic disturbance. By regarding the periodic signal as a boundary output of a free wave equation, we transform the controlled plant into a coupled wave system. We first design a state observer for the coupled system to estimate the disturbance and the system state simultaneously. An output feedback control is then designed to stabilize the original system. As an application, the result is applied to the stabilization of a wave equation with periodic disturbance suffering in output. Finally, some simulations are presented to validate the theoretical results.
Keywordstability periodic disturbance coupled system
DOI10.1093/imamci/dnz034
Indexed BySCI
Language英语
Funding ProjectNational Natural Science Foundation of China[61873153] ; National Natural Science Foundation of China[61873260] ; National Natural Science Foundation of China[11671240] ; Project of Department of Education of Guangdong Province[2017KZDXM087]
WOS Research AreaAutomation & Control Systems ; Mathematics
WOS SubjectAutomation & Control Systems ; Mathematics, Applied
WOS IDWOS:000582721100012
PublisherOXFORD UNIV PRESS
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/52416
Collection中国科学院数学与系统科学研究院
Corresponding AuthorFeng, Hongyinping
Affiliation1.Shanxi Univ, Sch Math Sci, Taiyuan 030006, Shanxi, Peoples R China
2.Acad Sinica, Key Lab Syst & Control, Acad Math & Syst Sci, Beijing, Peoples R China
3.North China Elect Power Univ, Dept Math & Phys, Beijing 102206, Peoples R China
Recommended Citation
GB/T 7714
Wei, Jing,Feng, Hongyinping,Guo, Bao-Zhu. Asymptotic stabilization for a wave equation with periodic disturbance[J]. IMA JOURNAL OF MATHEMATICAL CONTROL AND INFORMATION,2020,37(3):894-917.
APA Wei, Jing,Feng, Hongyinping,&Guo, Bao-Zhu.(2020).Asymptotic stabilization for a wave equation with periodic disturbance.IMA JOURNAL OF MATHEMATICAL CONTROL AND INFORMATION,37(3),894-917.
MLA Wei, Jing,et al."Asymptotic stabilization for a wave equation with periodic disturbance".IMA JOURNAL OF MATHEMATICAL CONTROL AND INFORMATION 37.3(2020):894-917.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Wei, Jing]'s Articles
[Feng, Hongyinping]'s Articles
[Guo, Bao-Zhu]'s Articles
Baidu academic
Similar articles in Baidu academic
[Wei, Jing]'s Articles
[Feng, Hongyinping]'s Articles
[Guo, Bao-Zhu]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Wei, Jing]'s Articles
[Feng, Hongyinping]'s Articles
[Guo, Bao-Zhu]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.